# SDR FDEA201104041311

- Difficulty date: April 4, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - 22 EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE   INSP AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683.4 TO STA XORS 713.6.  REPAIR CARRIED OUT AT R/H WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION   XORS 683.4 TO STATION XORS 713.6 AS PER DRAWING SG11570004 REVISION A.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 112.
